Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 793, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 15, 2016, 5:58 PM CDT for Harmon County, Jackson County, Oklahoma; Hardeman County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 5:58 PM CDT (22:58 UTC)
- Expired
- Sep 15, 2016, 6:34 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Harmon County, OK, Jackson County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 80 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted.
606
WUUS54 KOUN 152258
SVROUN
OKC057-065-TXC197-152345-
/O.NEW.KOUN.SV.W.0793.160915T2258Z-160915T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
* UNTIL 645 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GOODLETT...MOVING NORTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLIS AND GOULD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3434 9981 3439 9999 3473 9994 3463 9963
TIME...MOT...LOC 2258Z 200DEG 14KT 3443 9990
HAIL...1.50IN
WIND...60MPH
$$
BRB4 follow-up statements
658
WWUS54 KOUN 152309
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT THU SEP 15 2016
OKC057-065-TXC197-152345-
/O.CON.KOUN.SV.W.0793.000000T0000Z-160915T2345Z/
JACKSON OK-HARMON OK-HARDEMAN TX-
609 PM CDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL JACKSON...SOUTHERN HARMON AND NORTHWESTERN HARDEMAN
COUNTIES...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
GOODLETT...MOVING NORTH AT 15 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLIS AND GOULD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3438 9979 3444 9996 3469 9995 3473 9994
3463 9963
TIME...MOT...LOC 2308Z 197DEG 12KT 3447 9986
HAIL...2.00IN
WIND...60MPH
$$
BRB186
WWUS54 KOUN 152320
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT THU SEP 15 2016
OKC057-065-TXC197-152345-
/O.CON.KOUN.SV.W.0793.000000T0000Z-160915T2345Z/
JACKSON OK-HARMON OK-HARDEMAN TX-
620 PM CDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL JACKSON...SOUTHEASTERN HARMON AND NORTH CENTRAL
HARDEMAN COUNTIES...
AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
ELDORADO...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOULD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3442 9976 3450 9992 3471 9989 3463 9963
TIME...MOT...LOC 2319Z 208DEG 15KT 3452 9983
HAIL...1.75IN
WIND...60MPH
$$
BRB740
WWUS54 KOUN 152326
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT THU SEP 15 2016
TXC197-152336-
/O.CAN.KOUN.SV.W.0793.000000T0000Z-160915T2345Z/
HARDEMAN TX-
626 PM CDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARDEMAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3469 9982 3463 9963 3446 9974 3449 9982
3450 9982 3451 9985 3452 9987
TIME...MOT...LOC 2326Z 208DEG 15KT 3454 9981
$$
OKC057-065-152345-
/O.CON.KOUN.SV.W.0793.000000T0000Z-160915T2345Z/
JACKSON OK-HARMON OK-
626 PM CDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL JACKSON AND SOUTHEASTERN HARMON COUNTIES...
AT 626 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
GOULD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOULD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3469 9982 3463 9963 3446 9974 3449 9982
3450 9982 3451 9985 3452 9987
TIME...MOT...LOC 2326Z 208DEG 15KT 3454 9981
HAIL...1.00IN
WIND...60MPH
$$
BRB819
WWUS54 KOUN 152334
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT THU SEP 15 2016
OKC057-065-152344-
/O.CAN.KOUN.SV.W.0793.000000T0000Z-160915T2345Z/
JACKSON OK-HARMON OK-
634 PM CDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JACKSON AND
SOUTHEASTERN HARMON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM AND MINOR FLOODING IS
POSSIBLE.
LAT...LON 3469 9982 3463 9963 3446 9974 3449 9982
3450 9982 3451 9985 3452 9987
TIME...MOT...LOC 2332Z 200DEG 14KT 3457 9980
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:03 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Sep 15, 3:03 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Norman OK 303 PM CDT THU SEP 15 2016 .DISCUSSION... Considerable uncertainty exists with timing and coverage of showers and thunderstorms into the weekend. Ongoing scattered convection is driven by diurnal heating and destabilization across the eastern and southern portion of the area. Further west, low level flow is slightly difluent and coverage should be much more limited. Deep layer shear remains weak and so any severe thunderstorm should be brief and marginal wind/hail. Deep moist environment has supported very high instantaneous rates in dual pol, and heavy rainfall amounts in gauge observations. Localized flooding or flash flooding is the primary concern this afternoon and early evening before convection diminishes. Water vapor loop early this afternoon shows an upper low across norther Rockies moving eastward onto the northern Plains. Low level response this far south has been subtle, but light southerly winds have returned to the area as pressures fall across the High Plains. Surface observations indicate lee cyclogenesis in favored region north of the Raton Mesa in southeast Colorado and short term models shift the low east into Southwest Kansas tonight into early and weakens as upper opens and moves northeast into Ontario. Thunderstorms should increase across Kansas and into the Panhandles later today as instability increases and then expand later tonight, particularly across Kansas, as large scale ascent overspreads the area. A convective complex should evolve over Kansas tonight although spatial and temporal details are unclear at the moment. This may impact northern portions of the area toward morning. Ongoing convection in the morning across the north and potential outflow has implications on how things will evolve in the afternoon. Furthermore, convection across the Panhandles tonight will probably impact the southwest portion of the area further complicating the convective evolution tomorrow. We have maintained high chance to likely probabilities for much of the day and will refine to convey better detail as we see how convection to our west and northwest develops this evening. Thunderstorms may form near and ahead of a cold front across the northwest portion of the area tomorrow in an area with stronger mid-upper flow may support more organized/sustained storms and if enough destabilization occurs isolated severe thunderstorms may occur. Most of the activity should shift to the south on Saturday until late when another approaching shortwave supports convection moving into the western portion of the area and across much of the area Saturday night and early Sunday. Mid-upper ridging building in early next week should bring dry weather. Southwesterly flow aloft indicated by medium range guidance strengthens across the northwest as ridge shifts east by mid week resulting in increasing precipitation chances by then. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 86 67 86 / 20 50 40 30 Hobart OK 68 87 66 85 / 30 50 40 30 Wichita Falls TX 70 90 69 90 / 20 50 50 30 Gage OK 67 85 61 84 / 30 40 20 20 Ponca City OK 69 84 66 85 / 30 60 50 20 Durant OK 71 91 71 90 / 30 40 50 40 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 06/12
Hazardous weather outlook, Sep 15, 11:35 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1135 AM CDT THU SEP 15 2016 OKZ004>048-050>052-TXZ083>090-161000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1135 AM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... AFTERNOON HEATING AND RESIDUAL OUTFLOW BOUNDARIES WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. STRONGER FLOW ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...MAY RESULT IN A FEW STRONG THUNDERSTORMS. THE STRONGER STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND SOME HAIL. THUNDERSTORM INTENSITY AND COVERAGE WILL LIKELY DECREASE DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A MARGINAL RISK FOR SEVERE THUNDERSTORMS EXISTS FRIDAY ACROSS THE NORTHWEST HALF OF OKLAHOMA. MORE GENERAL COVERAGE OF RAIN AND THUNDERSTORMS IS EXPECTED FRIDAY AND EARLY SATURDAY. .HEAVY RAIN... HEAVY RAINFALL MAY CAUSE MINOR FLOODING OVER SMALL AREAS FRIDAY AND SATURDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Sep 15, 4:23 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 423 PM CDT THU SEP 15 2016 TXZ087-152145- KNOX TX- 423 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KNOX COUNTY UNTIL 445 PM CDT... AT 420 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF KNOX CITY...MOVING EAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3360 9999 3372 9980 3345 9969 3343 9999 TIME...MOT...LOC 2120Z 248DEG 9KT 3351 9996 BRB
Special weather statement, Sep 15, 4:30 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT THU SEP 15 2016
OKZ028>030-152200-
POTTAWATOMIE OK-MCCLAIN OK-CLEVELAND OK-
430 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POTTAWATOMIE...
SOUTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL 500 PM CDT...
AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NOBLE...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NORMAN...NEWCASTLE...PURCELL...NOBLE...SLAUGHTERVILLE...LEXINGTON...
PINK...GOLDSBY...WAYNE...WASHINGTON...COLE...TRIBBEY...ETOWAH...
MACOMB...LAKE THUNDERBIRD...STELLA AND LITTLE AXE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3488 9736 3512 9762 3537 9725 3531 9707
3512 9696
TIME...MOT...LOC 2117Z 235DEG 29KT 3515 9737
MAHALESpecial weather statement, Sep 15, 4:37 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 437 PM CDT THU SEP 15 2016 TXZ084-087-152200- KNOX TX-FOARD TX- 437 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX AND SOUTHEASTERN FOARD COUNTIES UNTIL 500 PM CDT... AT 433 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES NORTH OF TRUSCOTT TO 6 MILES NORTH OF BENJAMIN...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3399 9959 3366 9956 3363 9989 3382 9991 TIME...MOT...LOC 2133Z 258DEG 15KT 3381 9979 3367 9983 BRB
Special weather statement, Sep 15, 4:52 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT THU SEP 15 2016
OKZ016-022-023-152215-
CADDO OK-CUSTER OK-WASHITA OK-
452 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER AND NORTHEASTERN WASHITA COUNTIES UNTIL 515 PM CDT...
AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF ALFALFA...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3517 9860 3522 9881 3550 9877 3549 9860
3543 9846
TIME...MOT...LOC 2149Z 195DEG 13KT 3527 9869
MAHALELocal storm report, Sep 15, 5:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CROWELL 33.98N 99.72W
09/15/2016 E2.75 INCH FOARD TX PUBLIC
&&
HAIL SIZE RANGED FROM GOLFBALL TO BASEBALL
SCSpecial weather statement, Sep 15, 5:47 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT THU SEP 15 2016
TXZ083-152315-
HARDEMAN TX-
547 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDEMAN COUNTY
UNTIL 615 PM CDT...
AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GOODLETT...
MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3457 9996 3453 9987 3451 9985 3449 9982
3448 9982 3445 9979 3444 9976 3443 9977
3441 9972 3431 9988 3437 10000
TIME...MOT...LOC 2245Z 209DEG 9KT 3438 9992
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 12:58 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Sep 15, 1:12 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 63 min |
| Sep 15, 1:28 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Sep 15, 1:30 PM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Sep 15, 2:05 PM CDT | Flash Flood Warning | OUN | Coal, Pontotoc | 115 min |
| Sep 15, 2:17 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Sep 15, 2:29 PM CDT | Special Weather Statement | OUN | Pottawatomie | 31 min |
| Sep 15, 2:39 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Sep 15, 2:40 PM CDT | Flash Flood Warning | OUN | Cotton | 3 hr |
| Sep 15, 2:44 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 2 hr |
| Sep 15, 3:00 PM CDT | Special Weather Statement | OUN | Oklahoma | 45 min |
| Sep 15, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 13 min |
| Sep 15, 3:45 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 45 min |
| Sep 15, 4:30 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 30 min |
| Sep 15, 4:48 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain | 3 hr |
| Sep 15, 4:50 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Murray | 115 min |
| Sep 15, 4:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Sep 15, 5:02 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 43 min |
| Sep 15, 5:09 PM CDT | Areal Flood Advisory | OUN | Caddo, Washita | 3 hr |
| Sep 15, 5:32 PM CDT | Flash Flood Warning | OUN | Caddo, Washita | 3 hr |
| Sep 15, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 35 min |
| Sep 15, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 27 min |
| Sep 15, 6:28 PM CDT | Special Weather Statement | OUN | Washita | 32 min |
| Sep 15, 6:33 PM CDT | Special Weather Statement | OUN | Harmon | 27 min |
| Sep 15, 6:53 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| Sep 15, 1:45 PM CDT | Special Weather Statement | OUN | Wichita | 30 min |
| Sep 15, 2:23 PM CDT | Special Weather Statement | OUN | Wichita | 22 min |
| Sep 15, 2:50 PM CDT | Special Weather Statement | OUN | Clay | 55 min |
| Sep 15, 3:31 PM CDT | Special Weather Statement | OUN | Baylor | 44 min |
| Sep 15, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 34 min |
| Sep 15, 4:23 PM CDT | Special Weather Statement | OUN | Knox | 22 min |
| Sep 15, 4:37 PM CDT | Special Weather Statement | OUN | Foard | 23 min |
| Sep 15, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 37 min |
| Sep 15, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 33 min |
| Sep 15, 5:47 PM CDT | Special Weather Statement | OUN | Hardeman | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.